MathSciNet Relay Station
MathSciNet bibliographic data
MR982625 65L15
Andrew, Alan L. Correction of finite difference eigenvalues of periodic Sturm-Liouville problems. J. Austral. Math. Soc. Ser. B 30 (1989), no. 4, 460–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement